0 Members and 1 Guest are viewing this topic.
Anxiety WILL make your blood pressure rise. OK get this: I was on BP medication and run about 135/75. One day I took it and it was (I'm going to give estimates) 156/90, I got a little upset so I took it again and it was 170/95... I got even more upset, but figured well BP can't go up THAT fast. So I took it again in 15 minutes 196/100... by now I was starting to freak out, took it again in 5 minutes 200/109... I was already feeling like I was going to pass out from worry, took it again in 5 minutes 226/111... I then decided to go to the urgent care clinic! (turns out it was worry and stress about my blood pressure that made it shoot up like that!) When I got home it was 136/80! High blood pressure causes no symptoms unless it is REALLY high (I didn't have any symptoms with 226/111 only from my horrible anxiety!). I have your kind of readings quite frequently and I feel fantastic - so no, those symptoms are from your anxiety NOT your blood pressure.
All of the symptoms you can mentioned can be attributed to anxiety, yes. Particularly if you are at a high rate of constant anxiety as you said. Are you doing anything to treat your anxiety?
My internal medicine physician told me that BP monitors are not a good idea unless there are recommended by your physician.
The sharp ache could be TMJ. Especially when you mentioned it hurt when you chew.
My entire life my bp was 100/70. When I was having severe anxiety it went to 140/90. Then when I went on new meds it dropped back to 120/80.
Oh that's a possibility. It usually feels inside the temple and behind the eye?
Quote from: psychopika on March 17, 2014, 05:52:18 AMOh that's a possibility. It usually feels inside the temple and behind the eye?For many years I'd get what I'd call my "ear/eye" pain. It would be in my right eye, temple and ear. Not all at the same time but I'd feel boom boom in my eye, then boom boom in my temple, then in my ear, etc. I told someone about it one time and they said, "Oh that's TMJ!" Ever since then I just figure it's that. The ONLY Pain reliever that helps is Bayer aspirin. Advil or Tylenol don't touch it!